# SDR DALA2015061103774

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 60,992 hours, 44,440 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AN ATB AT FL130 DUE TO THE F/A REPORT OF HAZE IN AFT CABIN.   ACCOMPANIED BY THE AFT LAVATORY SMOKE DETECTORS SOUNDING. MAINTENANCE INSPECTED ENGINES AND APU FOR OIL LEAKS. NONE FOUND.   PERFORMED DUCT BURNOUT PROCEDURE TWICE.  NO FURTHER FUMES OR SMOKE PRESENT.   ACFT HAS RETURNED TO SERVICE.
